Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 270823, 11 pages
http://dx.doi.org/10.1155/2012/270823
Research Article

Peculiarities of Bounds on States through the Concept of Linear Superposition

Department of Mathematics, Jogesh Chandra Chaudhuri College, 30, Prince Anwar Shah Road, Kolkata 700033, India

Received 2 May 2012; Accepted 11 June 2012

Academic Editor: Shan Zhao

Copyright © 2012 Amit Bhar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amit Bhar, “Peculiarities of Bounds on States through the Concept of Linear Superposition,” Journal of Applied Mathematics, vol. 2012, Article ID 270823, 11 pages, 2012. https://doi.org/10.1155/2012/270823.